# SDR DALA13020480920

- Difficulty date: April 26, 2013
- Submitted: May 1, 2013
- Operation: Air carrier
- Aircraft: N920DL
- Make and model: Doug MD-88
- Aircraft serial: 49644
- Aircraft time: 65,590 hours, 49,895 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1437
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT SKIN CRACKED APPROX .5" LONG THROUGH RIVET HOLE BS 1437, 1" INBD OF LONGERON 3 LT.  ALL WORK COMPLETED ON PRI 514384-14, REV-O AND REV-1.
